# SDR UALA2011020200557

- Difficulty date: February 2, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,322 hours, 22,227 cycles
- Engine: Pwa PW2040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFTER TAKEOFF UNABLE TO RAISE THE LANDING GEAR HANDLE PAST THE OFF POSITION.  SEVERAL EICAS MSGS FLASHED ON AND OFF. 1 EICAS MESSAGE REMAINED ON GEAR DISAGREE. USED THE LANDING GEAR LOCK OVERRIDE SWITCH TO RAISE THE GEAR. WHEN THE LOCK OVERRIDE SWITCH WAS PRESSED THE LANDING GEAR HANDLE COULD BE MOVED TO THE UP POSITION AND LANDING GEAR CAME UP NORMALLY.  NLG COMPRESS SENSOR WAS REPLACED BUT FAILED AGAIN FAULTING RT MLG TILT SENSOR.  REPLACED RT MLG TILT SENSOR S10059 AND GEAR SWINGS GOOD.
